Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 9 found articles
 
 
  Alex Degtyarev: “Topology of Algebraic Curves. An Approach via Dessins d’Enfants”
 
 
Title: Alex Degtyarev: “Topology of Algebraic Curves. An Approach via Dessins d’Enfants”
Author: Itenberg, Ilia
Appeared in: Jahresbericht der Deutschen Mathematiker-Vereinigung
Paging: Volume 116 (2014) nr. 3 pages 195-198
Year: 2014
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 9 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands
Toegankelijkheidsverklaring